Top 9 Flu Medicine for Diabetics – Cold & Flu Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Diabetic Tussin

#ad

Diabetic Tussin DM Maximum Strength Cough and Chest Congestion Relief Liquid Cough Syrup, Safe for Diabetics, Berry Flavored, 8 Fluid Ounce

#ad
Diabetic Tussin #ad - Diabetic tussin maximum strength cough & Chest Congestion DM is specifically formulated to provide maximum strength multi-symptom relief for people with Diabetes. This product does not contain any medication to improve or relieve diabetes. Made without: sugar, aspartame, alcohol, sorbitol, sodium, fructose, gluten or dyes. Relief from mucus, cough, sore throat and chest congestion. 1 pharmacist recommended brand* *source: US News & World Report and Pharmacy Times, 2019-2020 .
BrandDiabetic Tussin #ad
ManufacturerDiabetic Tussin #ad
Height5.87 Inches
Length2.38 Inches
Weight0.5 Pounds
Width2.38 Inches
Part NumberDiabetic Tussin
ModelPPAX1166735

2. Diabetic Tussin

#ad

Berry Flavored, Diabetic Tussin Nighttime Cold and Flu Relief for Fever, Headache, Cough, Runny Nose and Sneezing, Sugar Free, Safe for Diabetics, 4 Fl Oz

#ad
Diabetic Tussin #ad - Relief from cough, minor aches & pains, runny nose, sneezing, sore throat, headache and fever. Diabetic tussin nighttime cold & Flu is specifically formulated to provide maximum strength multi-symptom relief for people with Diabetes. This product does not contain any medication to improve or relieve diabetes. 1 pharmacist recommended brand* *source: US News & World Report and Pharmacy Times, 2019-2020 Made without: sugar, sorbitol, alcohol, fructose, sodium, aspartame, gluten or dyes.
BrandDiabetic Tussin #ad
ManufacturerDiabetic Tussin #ad

3. Amazon Basic Care

#ad

Amazon Basic Care Tussin DM Cough Suppressant Expectorant, 8 Fl Oz

#ad
Amazon Basic Care #ad - Effective cold relief: amazon basic Care Tussin DM provides soothing action that targets the source of your cough, plus relieves your chest congestion. Expectorant: helps loosen phlegm mucus and thin bronchial secretions to drain bronchial tubes for mucus relief and chest congestion relief.

Cough suppressant: amazon basic Care Tussin DM temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Active ingredients: this product contains dextromethorphan HBr a cough suppressant and guaifenesin expectorant which compare to the active ingredients in Robitussin Cough + Chest Congestion DM. Non-drowsy: when taken as directed, this cough suppressant and expectorant provides mucus relief and is formulated to be a non-drowsy solution for cough and mucus.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Number35934
ModelS0050AN

4. EZC Pak

#ad

Echinacea, Physician Formulated 5-Day Tapered Immune Support Pack, Zinc, Vitamin C + Vitamin D, EZC Pak-D 5-Day Immune Booster for Cold and Flu Relief 2 Pack

#ad
EZC Pak #ad - Perfect for at home or on the go, the pack includes 28 capsules for a 5-day physician-directed tapered dose pack to provide nutritional immune support. Immune system support: ezc pak-d is a professional grade immune support supplement with higher ingredient dosing than typical immune support products.

Physician formulated: vegetarian and gluten-free with no added sugar, the EZC Pak-D capsules are formulated to be well tolerated by most individuals. High quality ingredients: physician formulated using the best available clinical data within the context US RDA guidelines, the EZC Pak-D includes certified organic Echinacea purpurea capsules and a unique blend of Zinc acetate, Vitamin C and Vitamin D. Provides immune support: many individuals are nutritionally deficient in Vitamin D, the sunshine vitamin, leading to increased illnesses.

Ezc pak-d provides supplemental levels of both vitamin C and D to promote a healthy immune system. Proprietary herbal supplements: immune-boosting ezc Pak-D herbal supplements. The immunity-boosting supplements promote overall wellness while providing comprehensive immune support. Ezc pak is not a substitute for necessary antibiotics, but serves as an immune-boosting supplement. The immune health booster pack tapers off over a five day period.
BrandEZC Pak #ad
ManufacturerPPC Group #ad
Part NumberSB-123

5. Coricidin HBP

#ad

Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count

#ad
Coricidin HBP #ad - Provides nighttime relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache. The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure. Powerful cold brand with maximum strength formula for people with high blood pressure. Provides daytime relief of sore throat, fever, chest congestion, body aches & pains, cough, and headache. Comes in a concentrated liquid gel form.
BrandCoricidin HBP #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.06 Inches
Part Number1

6. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - For adults and children 12 years of age and over. Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. The hot liquid provides a soothing effect.

Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors.

Tackles your worst cold, flu and cough symptoms. Perfect for day or night. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Hsa and fsa eligible product.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200

7. Mucinex

#ad

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Sore Throat, Headache,Cough and Reduces Fever, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion

#ad
Mucinex #ad - Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Trust mucinex: mucinex is the no. 1 cold & cough brand doctors Trust for Themselves & Their Families.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, sinus pressure, nasal & sinus congestion that can cause mucus buildup, chest, fever, body pain & headache and sore throat. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, body pain & headache, sneezing, fever, nasal congestion that leads to stuffy nose, runny nose and sore & itchy throat.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

8. Robitussin

#ad

8-Hour Non-Drowsy Cough Suppressant, Robitussin Adult Long-Acting CoughGels 20 Count, Liqui-Gels Capsules

#ad
Robitussin #ad - Formulated with a cough suppressant to help reduce the urge to cough. Provides up to eight hours of cough relief in one non-drowsy dose. Robitussin lingering cold adult Long-Acting CoughGels cough medicine, liquid-filled gel capsules, 20 count. Long-lasting cough relief for adults in a convenient, easy-to-take pill. Suitable for adults and children 12 years and over.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length1.75 Inches
Weight0.09 Pounds
Width3 Inches
Part Number2172484
Model300318743201

9. Boiron

#ad

Boiron Chestal Honey Adult Cough Syrup, 6.7 Fl Oz Pack of 1, Homeopathic Medicine for Cough and Chest Congestion

#ad
Boiron #ad - For the whole family: recommended for everyone ages 2 and up, Chestal Honey is available for both adults and children in 6. 7 fl oz bottles. As world leader in homeopathic medicines, quality has always been our passion and you well-being is our goal.

Relief for cough & chest congestion: chestal honey is made with a blend of homeopathic active ingredients and 100% premium Acacia honey to that work to relieve all types of common coughs and loosen chest congestion. *. Since 1932, the boiron family has been dedicated to providing the purest medicines using sustainable practices. Help your body the natural way: homeopathic medicine uses highly diluted biological, botanical, or mineral substances to relieve symptoms.

Our cough syrups work with your body without the risk of contraindications, or known drug interactions. Day & night relief: chestal honey is your day and night solution, fitful coughs at bedtime, calming those dry, so they don't prevent sleep, but without drowsy side effects for the day. A better way: at boiron, we believe there's a better way to feel better.
BrandBoiron #ad
ManufacturerBoiron #ad
Height5.63 Inches
Length2.31 Inches
Weight0.42 Pounds
Width2.31 Inches
Part Number0306969032282
Model0306969032282